# SDR C2XA10CL057

- Difficulty date: April 6, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N16147
- Make and model: Emb EMB-145XR
- Aircraft serial: 145749
- Aircraft time: 18,755 hours, 10,053 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Line
- Condition: Loose
- Location: Anti-Ice Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH FLT 2738 THE CREW REPORTED A WING ANTI-ICE FAIL MESSAGE IN FLIGHT.  THE AIRCRAFT DIVERTED INTO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND RE-SECURED LOOSE LINE ON WING ASSY SWITCH.  OPERATIONAL CHECKS WERE GOOD.
